# SDR GTIA9900024

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY FLOOR TRACK LIGHTING NEAR AFT LAVATORY INOPERATIVE. FOUND FLOOR TRACK STRIP DISCONNECTED, RECONNECTED. OPERATIONAL CHECK GOOD IAW MM 33-50-00.  (X)
